# SDR 03FDEA01595

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- Aircraft time: 73,041 hours, 18,727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2.45 HRS INTO FLIGHT, LEVEL AT 33,000 FT EXPERIENCED NR 3 MANIFOLD FAILURE LIGHT.  ACCOMPLISHED RED TABS LIGHT WENT OUT.  DIVERTED TO INDY.  REMAINDER OF FLIGHT UNEVENTFUL.  REMOVED AND REPLACED MANIFOLD FAIL CONTROLLER PER DC-10 M/M 36-23-01-2, NO DEFECTS NOTED.  PREMATURE REMOVAL/INSTALLATION  OFF MFG 35008-2, POS ONL  SRL B214, TAG 940710, ON MFG 35008-2  SRL B306, TAG 495125.
